# SDR SWAA2015091443869

- Difficulty date: July 24, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 42,007 hours, 28,615 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 99193731
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SLAT MID TRACK CUT OUT LE SKIN CRACKED.  REPAIRED SKIN IAW EA.
